Internet Security Applications of the Munn Rings

File Size Format
68143_1.pdf 138Kb Adobe PDF View
Title Internet Security Applications of the Munn Rings
Author Kelarev, A.V.; Yearwood, J.L.; Watters, P.; Wu, Xin-Wen; Abawajy, J.H.; Pan, L.
Year Published 2010
Publisher Springer New York LLC
Citation Semigroup Forum, Vol. 81(1), pp. 162-171
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1007/s00233-010-9242-1
Copyright Statement Copyright 2010 Springer New York. This is an electronic version of an article published in Semigroup Forum, Vol. 81(1), pp. 162-171, 2010. Semigroup Forum is available online at: http://www.springerlink.com/ with the open URL of your article.
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice